# SDR HALA0700420

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,710 hours, 29,262 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EXCESSIVE OIL DRIPPING FROM NR 1 ENG.  ACCOMPLISHED HI PWR RUN PER AMM 79-00-00-206-015-G00.  FOUND ACCUMULATION OF OIL ON RT INBD COWLING (NR 1 ENG) GAUZE WRAP FROM OIL IN PORT OF FUEL SERVO HEATER FOUND WET ALONG WITH OIL ACCUMULATOR AROUND FUEL PUMP AREA.  REMOVED AND REPLACED FUEL SERVO HEATER OIL IN SEAL, ACCOMPLISHED HI PWR RUN LEAK CHECK GOOD.  COWLING CLOSED AND SECURED.
